facial wasting on Kaletra Truvada
Aug 11, 2008
Response from Dr. Pierone
This regimen is not particularly known for causing lipoatrophy, but no regimen is immune from this complication.
Rather than switching the regimen a more direct approach would be to look into treatment with facial fillers. In the United States, Radiesse and Sculptra are approved for treatment of facial wasting and are both quite effective. In other parts of the world, there are many more options for therapy.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis Sign Of HIV Infection
- Sore On Mouth Sign Of HIV Infection
- Sex With A Prostitute Could I HAVE AIDS
- Burning Penis After Getting Head Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.